TITLE

A Fixed Point Theorem for Mappings Satisfying a Contractive Condition of Rational Type on a Partially Ordered Metric Space

PUB. DATE
January 2010
SOURCE
Abstract & Applied Analysis;2010, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
56438406

 

Related Articles

  • SOME FIXED POINT THEOREMS IN ORDERED PARTIAL METRIC SPACES. IŞIK, HÜSEYİİN; TÜRKOĞLU, DURAN // Journal of Inequalities & Special Functions;2013, Vol. 4 Issue 2, p13 

    The purpose of this paper is to present a fixed point theorem using a contractive condition of rational type in the context of ordered partial metric spaces.

  • EXISTENCE AND UNIQUENESS OF FIXED POINT THEOREMS IN PARTIALLY ORDERED METRIC SPACES. MURALIRAJ, A.; HUSSAIN, R. JAHIR // Bulletin of Society for Mathematical Services & Standards;2014, Vol. 3 Issue 1, p13 

    The purpose of this paper is to present a fixed point theorem using a contractive condition of rational type and involves combining the ideas of an iterative technique in the contraction mapping principle with those in the monotone technique in the context of partially ordered metric spaces.

  • Fixed Points of Geraghty-Type Mappings in Various Generalized Metric Spaces. Đukić, Dušan; Kadelburg, Zoran; Radenović, Stojan // Abstract & Applied Analysis;2011, Special section p1 

    Fixed point theorems for mappings satisfying Geraghty-type contractive conditions are proved in the frame of partial metric spaces, ordered partial metric spaces, and metric-type spaces. Examples are given showing that these results are proper extensions of the existing ones.

  • Fixed points for Geraghty-contractions in partial metric spaces. La Rosa, Vincenzo; Vetro, Pasquale // Journal of Nonlinear Sciences & its Applications;2014, Vol. 7 Issue 1, p1 

    We establish some fixed point theorems for mappings satisfying Geraghty-type contractive conditions in the setting of partial metric spaces and ordered partial metric spaces. Presented theorems extend and generalize many existing results in the literature. Examples are given showing that these...

  • A Fixed Point on Generalised Cone Metric Spaces. PAL, SUDIP KUMAR; MAITY, MANOJIT // Kyungpook Mathematical Journal;Dec2015, Vol. 55 Issue 4, p773 

    The aim of this paper is to prove a fixed point theorem on a generalised cone metric spaces for maps satisfying general contractive type conditions.

  • A Unique Common Fixed Point Theorem under psi -- varphi Contractive Condition in Partial Metric Spaces Using Rational Expressions. Rao, K. P. R.; Kishore, G. N. V. // Mathematical Theory & Modeling;2012, Vol. 2 Issue 4, p29 

    In this paper, we obtain a unique common fixed point theorem for two self maps satisfying psi - varphi contractive condition in partial metric spaces by using rational expressions.

  • TRIPLED FIXED POINT THEOREMS FOR MIXED MONOTONE CHATTERJEA TYPE CONTRACTIVE OPERATORS. BORCUT, MARIN; PĂCURAR, MĂDĂLINA; BERINDE, VASILE // Journal of Computational Analysis & Applications;May2015, Vol. 18 Issue 5, p793 

    Starting from the papers [Berinde, V., Borcut, M., Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces, Nonlinear Anal., 74 (2011), 4889-4897], [Borcut, M., Berinde, V., Tripled co- incidence theorems for contractive type mappings in partially ordered...

  • COINCIDENCE POINT AND FIXED POINT THEOREMS IN ORDERED CONE METRIC SPACES. Choudhury, Binayak S.; Metiya, N. // Journal of Advanced Mathematical Studies;Aug2012, Vol. 5 Issue 2, p20 

    In this paper we establish some coincidence point and fixed point theorems in partially ordered cone metric spaces for mappings satisfying weak contractive type inequalities. The main results are illustrated with examples. There are several corollaries which are versions of weak contraction...

  • Coupled Coincidence Point Theorems for New Types of Mixed Monotone Multivalued Mappings in Partially Ordered Metric Spaces. Klanarong, Chalongchai; Suantai, Suthep // Abstract & Applied Analysis;2013, p1 

    We introduce and study new types of mixed monotone multivalued mappings in partially ordered complete metric spaces. We give relationships between those two types of mappings and prove their coupled fixed point and coupled common fixed point theorems in partially ordered complete metric spaces....

  • Some coupled common fixed point theorems for a pair of mappings satisfying a contractive condition of rational type. Chandok, Sumit; Khan, Mohammad Saeed; Rao, K. P. R. // Journal of Nonlinear Analysis & Application;Mar2013, p1 

    The purpose of this paper is to establish some coupled coincidence point theorems for a pair of mappings having a mixed g-monotone property satisfying a contractive condition of rational type in the framework of partially ordered metric spaces. Also, we present a result on the existence and...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics